MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. AESCULAP; ROUND FILTERS W/INDICATOR

CROSSTEX INTERNATIONAL INC. AESCULAP; ROUND FILTERS W/INDICATOR
Model Number US751
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr and retention samples are not able to be reviewed without lot code information.Samples were returned, 4 out of the 5 were post-sterilization.The one that was pre-sterilization showed a weak spot not a pinhole.The raw material supplier is iso 13485 certified supplier for sterilization packaging and infection control material and tests each lot of this filter material for porosity, permeability, and water repellency.Review of product requirements are ongoing by both aesculap and hu-friedy's technical teams.Complaint will be closed as not confirmed.
 
Event or Problem Description
Distributor stated customer reported that filters have been noted to have pin prick holes in the filters.The lot is not known as it is unclear when the processing of the devices occurred - lot therefore cannot be determined based on stock.

Brand Name
AESCULAP
Common Device Name
ROUND FILTERS W/INDICATOR
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
8472574500
MDR Report Key25317386
Report Number1319130-2026-00004
Device Sequence Number10002644
Product Code KCT
UDI-Device Identifier04038653473731
UDI-Public(01)04038653473731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K890765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUS751
Device Catalogue NumberUS751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown